# SDR HALA2010041900178

- Difficulty date: April 19, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 70,356 hours, 31,197 cycles
- Engine: Ge CF680A2
- Engine time: 57,525 hours, 26,084 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Shroud
- Part number: 314T13102
- Part serial: DL055
- Condition: Cracked
- Location: Engine Exhaust
- Part time: 10,902 hours, 2,296 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - CRACK FOUND ON NR1 ENG EXHAUST SHROUD INBD SIDE. NOTE: CRACK IS 10-12" LONG.  REPLACED NR 1 ENG TURBINE EXHAUST SLEEVE IAW AMM 78-11-01.
